# SDR UIEA2021012200099

- Difficulty date: January 21, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 87,740 hours, 13,561 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 11B6X
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R WXR SYSTEM FAILURE WHILE AT CRUISE WXR FAIL ON HSI ASSOCIATED WXR SYS STATUS.  OPERATIONS CHECK R WXR SYSTEM, IAW FIM 34-43 FT 805 SYSTEM OK.  ENDED AT BLOCK 2 OPERATIONS CHECK NORMAL AT THIS TIME.  REMOVED AND REPLACED RT WXR XCVR, PER AMM 34-43-01.  OPERATIONS TEST NORMAL AT THIS TIME.  NO FURTHER DEFECTS NOTED.
